# SDR AALA961363

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1060-1222
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT CARGO LEFT TIE DOWN TRACK HAS CORROSION FROM STATION 1060 TO STATION 1222.  REMOVED AND REPLACED AFT CARGO LEFT TIE-DOWN TRACK FROM STATION 1001 TO 1222.  (M)
